# SDR ASAA2016012514996

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 8,108 hours, 2,624 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER RECALL AFTER START FWD CAB ZONE TEMP LIGHT TEMP SUPPLY DUCT NORMAL.  RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PRIMARY FLT CONTROL INOPERATIVE.  ACCOMPLISHED NR 2 PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806-002. RAN PACK 20 MIN FULL COLD.  NO DEFECTS NOTED.
